Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.


Braden, H.W. and Enolskii, V.Z. and Hone, Andrew N.W. (2005) Bilinear recurrences and addition formulae for hyperelliptic sigma functions. Journal of Nonlinear Mathematical Physics, 12 (Sup.2). pp. 46-62. ISSN 1402-9251. (doi: (Full text available)

Braden, H.W. and Sutcliffe, Paul M. (1997) A monopole metric. Physics Letters B, 391 (3-4). pp. 366-373. ISSN 0370-2693. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Tue Jun 19 20:04:12 2018 BST.